# SDR 102502

- Difficulty date: October 22, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N810GS
- Make and model: Hawker BAE125700B
- Aircraft serial: 257061
- Aircraft time: 9,725 hours, 6,667 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Broken
- Location: Autopilot Sys
- Part time: 9,725 hours, 6,667 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOTS WERE ASSIGN A ALTITUDE AFTER DEPARTURE, AND FLOW THROUGH THE ASSIGNED ALTITUDE BY 1700 FT. THE PILOTS SELECTED THE ALTITUDE INTO THE ALTITUDE ALERT SYSTEM. THE SYSTEM FAILED TO CAPTURE THE ASSIGNED ALTITUDE. CAUSE WAS A BROKEN WIRE TO THE ALTITUDE ALERT SYSTEM
